# SDR AALA201806199014

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 5,576 hours, 589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BATTERY INDICATION FOR FLASHLIGHT IN OFAR.  REMOVED AND INSTALLED A SERVICEABLE BATTERY IAW AMM 25-64-00.
